Korean J Anesthesiol.  1997 Jun;32(6):1003-1007. 10.4097/kjae.1997.32.6.1003.

Pulmonary Edema secondary to aryngospasm after Extubation

Affiliations
  • 1Department of Anesthesiology Keimyung University School of Medicine, Taegu, Korea.
  • 2Department of Anesthesiology, College of Medicine, Seoul National University, Seoul, Korea.

Abstract

Pulmonary Edema is a complication of acute upper airway obstruction secondary to laryngospasm. This serious complication is treated promptly to minimize the delayed morbidity and mortality among the patients. Acute pulmonary edema followed the event in minutes to hours and required ventilatory assistance to maintain oxygenation. All patients eventually respond to fluid restriction diuretics and steroids. We present a case of pulmonary edema that occured in a 37 years old healthy adult after extubation caused by a laryngospasm.

Keyword

Larynx; spasm; Lung; edema; Airway; extubation
Full Text Links
  • KJAE
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr